# SDR DELA200500003

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N903JC
- Make and model: Lear 55LEAR
- Aircraft serial: 081
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 67469
- Condition: Leaking
- Location: Bleed Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE WARNING ILLUMINATED IN FLIGHT AT FL250.  AFM PROCEDURES FOLLOWED, THROTTLE RETARDED TO IDLE AND WARNING CEASED.  THROTTLE SLOWLY RETURNED TO CRUISE POWER WITHOUT INCIDENT.  MAINTENANCE FOUND LEAKING BLEED AIR PIPE GASKET NEAR PYLON FIRE DETECTION LOOP.  GASKET WAS REPLACED AND GROUND RUN, LEAK CHECKS AND OPERATIONAL CHECKS SATISFACTORY.
